# SDR USAA030223

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.5 INCHES STATION 765 ABOVE STRINGER 19R.  CRACK CUT OUT AND DOUBLER INSTALLED PER SRM 53-00-01.  (M)
